# SDR CA131007006

- Difficulty date: September 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, THE ENGINE OIL PRESSURE DROPPED, FORCING THE PILOT TO SHUT THE ENGINE DOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSPECTION FOUND ENGINE EXTERNALS TO BE DRY BUT NO OIL ON THE SIGHT GLASS.  THE ENGINE IS BEING REPLACED.
